# SDR ABXA9500423

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Damaged
- Location: Fs 367-341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CREASE WAS FOUND IN THE FUSELAGE SKIN JUST FORWARD OF THE FORWARD LOWER CARGO DOOR, BETWEEN LONGERONS 26R AND 25R.  THE CREASE SPANNED FROM STATIONS 367 TO 341.  REPAIRED THE SKIN IAW ABX REA D953-11408-MR.
